# SDR CALA2020062001020

- Difficulty date: June 19, 2020
- Submitted: June 20, 2020
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 72,886 hours, 30,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TEST FAILED,  EPSU AT LT AFT POSITION. TRIED TESTING AT ESPU NO REPONSE. REPLACED ESPU REF AMM  33-51-38-000-001-A &  33-51-38-400-001-A OPS CHECKED OK. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1103732  SN OFF 8072 POWER SUPPLY, C  OFF 31-3350-9-9001 8072 ON 31-3350-9-9001 3795 INSPECTED REF AMM 33-51-38-000-001 AND 33-51-38-400-001 OPS CHECK GOOD
